It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Periods and other side effects of Diane 35

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-26-2007, 10:20 AM   #1
    eliannas_mommy
    Junior Member
    (female)
     
    eliannas_mommy's Avatar
     
    Join Date: May 2006
    Location: Canada
    Posts: 10
    eliannas_mommy HB User
    Question Periods and other side effects of Diane 35

    Hi ladies,
    I know there are tons of posts already about Diane, but I was wondering if anyone who is using it/has used it could answer a few of my questions.
    In your experience:

    1. How are your periods on the pill? Do you break out when you're on your period, and if so, how badly?

    2. Did you experience breast growth and/or weight gain? If so, how long did it take before this side effect was apparent? For one thing I am the mother of a one year old baby girl and have just recently stopped breastfeeding... my breasts have gone down 2 cup sizes since I stopped and I'm wondering if they will go back to normal on the pill or not.

    3. How long did it take for your skin to clear? If you had any scarring, did the pill reduce this at all?

    4. Any other side effects you noticed? - Moodiness/depression, fatigue, bloating, constipation, hairloss, skin pigmentation changes, increase in appetite?



    Thanks so much for your input!!

     
    Sponsors Lightbulb
       
    Old 03-29-2007, 03:26 AM   #2
    bexception
    Newbie
    (female)
     
    bexception's Avatar
     
    Join Date: Mar 2007
    Location: England
    Posts: 1
    bexception HB User
    Re: Periods and other side effects of Diane 35

    Hey, I was on Dianette (that's what they call Diane 35 over here) for three months just over a year ago. During those months, I saw no visible improvement to my skin and experience lots of bad side effects so decided it just wasn't worth it. Please don't let my bad experience put you off though, there are so many women who saw miraculous results.

    Quote:
    1. How are your periods on the pill? Do you break out when you're on your period, and if so, how badly?
    Before Dianette, my periods had been irregular and quite heavy, sometimes quite painful. While Dianette regulated my periods, they were also massively painful - I had to take maximum doses of ibuprofen and at times just lie on my bed with a hot water bottle.
    I tend to break out in big under-the-skin spots a week or so before my period. It's definitely the worst time for my skin.

    Quote:
    2. Did you experience breast growth and/or weight gain? If so, how long did it take before this side effect was apparent?
    After a month or so, I noticed my breasts were quite sore and they did go up one cup size. I didn't lose this when I stopped taking Dianette.
    Weight gain is a tricky one. I did gain a few pounds but I'm not entirely sure why. I've heard reports of women having increased apetites while on Dianette, which I suspect I may have done. Another contributing factor may have been the moodiness and mild depression I experienced - which lead to chocolate craving and comfort eating!

    Quote:
    3. How long did it take for your skin to clear? If you had any scarring, did the pill reduce this at all?
    My skin didn't clear and I didn't notice any difference to any scarring.

    Quote:
    4. Any other side effects you noticed? - Moodiness/depression, fatigue, bloating, constipation, hairloss, skin pigmentation changes, increase in appetite?
    Moodiness/depression - yes, certainly. That's the key reason I stopped taking Dianette. I'd rather be my mostly cheery self with acne than clear-skinned and unable to control my emotions.
    I didn't noticed fatigue, bloating, constipation, hairloss or skin pigmentation changes.
    My appetite did increase slightly, but like I said, I think that was linked to the moodiness.


    I hope this is some help. Good luck with it.

     
    Old 03-29-2007, 06:40 AM   #3
    Sparkle79
    Newbie
    (female)
     
    Sparkle79's Avatar
     
    Join Date: Mar 2007
    Location: England
    Posts: 2
    Sparkle79 HB User
    Re: Periods and other side effects of Diane 35

    Hi!

    I was on Dianette for 10 years and I stopped taking it about 4 months ago now, so hopefully I can answer your questions Personally, I would not recommend taking it.

    Before I started taking Dianette I had very painful, heavy, irregular periods. Dianette changed this. I had no pain whatsoever. I didn't suffer from any break outs either.

    Unfortunately, I didn't experience any breast growth and I didn't gain weight either.

    I suppose it took about 6 months for my skin to become clear. I was lucky enough to not have any scars, so I am unsure if dianette would reduce scarring.

    The first few years I did not notice any side effects at all, but looking back I realise that very slowly I became quite depressed. I was very moody and I was so tired all the time. I had no energy at all. After about a year I noticed brown marks appearing on my face. My doctor said it had nothing to do with the pill, so I continued to use it. I also noticed that my hair was falling out a lot more than it used to. It started to get a lot worse about six months ago, so I did a bit of research and discovered it was a side effect of dianette. My hair is so much thinner than it used to be. I just hope that it all grows back.

    After a month of coming off of dianette, my neck, chest and back was covered in spots. I never suffered with acne there before I went on dianette. They are gradually clearing up, but my skin is so oily now, which it never was before. I feel so much happier in myself though, I'm no longer moody and I feel happy!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Someone help please ..chemo side effects sophie56 Cancer: Breast 8 06-12-2010 07:46 PM
    Menstrual Periods kdlong Down Syndrome 5 04-06-2010 06:16 AM
    PCOS & Diane 35... Side Effects? Andiepants Polycystic Ovary Syndrome (PCOS) 3 06-09-2008 01:23 AM
    Periods are driving me crazy _mystiger_ Women's Health 7 09-23-2007 02:41 PM
    Changing from one pill to the other Tamia008 Birth Control 4 10-27-2005 06:38 PM
    Periods and polcystic ovaries fionaa Women's Health 6 05-03-2005 08:40 PM
    can you successfully skip periods using the patch or depo? kerry403 Birth Control 6 01-20-2005 03:13 PM
    Side effects from Diane 35? pbear8 Acne 0 02-04-2003 03:01 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:14 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!